logo

Help SUPPORT Miss J's Forum by shopping through: Miss J's AMAZON PORTAL

Welcome Guest! To enable all features please Login.
Registrations are CLOSED. Please see this topic for more information.

Notification

Icon
Error

2 Pages<12
Options
Go to last post Go to first unread
Offline Beholder  
#16 Posted : Thursday, March 15, 2018 12:46:25 PM(UTC)
Rank: Member

Joined: 6/2/2014(UTC)
Posts: 145
Thank you Zoey. That is encouraging. I have some old expired Retin- A that I will try that with. I couldn't use it on my face because it made me way to flaky and dry.
Offline MissJ  
#17 Posted : Thursday, March 15, 2018 10:01:30 PM(UTC)
Rank: Administration

Joined: 5/14/2008(UTC)
Posts: 26,435
I think it could be that some of the 'cosmeceuticals' might have a REBOUND effect where when you stop using them, things can get worse than when you started using them.

Originally Posted by: Zoey Go to Quoted Post
I had to stop using my mixture of cereve and retin A, because I was not home for 30 days, and OMG, the skin on my legs and arms reverted to what it was before. Horrible. I feel as though my skin looks much worse than before I started using it. I wonder if that can happen??? I can say for a fact that the mixture really works, but wonder if it changes something in your skin permanently at the molecular level. Worrisome.


Miss J. Seeing eye companion to the aesthetically blind since 1998.


If reading these posts has been helpful to you, consider helping out the board by purchasing via my AMAZON PORTAL seen at the top of each page.

Sales DIRECTLY from here help defray costs of this board. (Works for US residents only.)
Offline Chris K  
#18 Posted : Friday, March 16, 2018 9:37:48 AM(UTC)
Rank: Advanced Member

Joined: 5/17/2008(UTC)
Posts: 8,528
Woman
Location: miss j's board
Well it's constantly breaking skin cells down and turning cells over so if you stop abruptly you might be stopping in the middle of the shed cycle. Retinoids ultimately speed turnover permanently in my experience.


The middle of the shed cycle for retinoids is when the skin is at its driest. Then once it sheds it allows moisture to penetrate the best, until the cycle starts all over again.

Lower legs tend to have the driest skin. Especially if you're getting sun on the legs. I'm still a big fan of amlactin.

Make sure you're getting abundant hydration and enough fatty acids in your diet.
Offline MissJ  
#19 Posted : Monday, March 19, 2018 1:41:10 PM(UTC)
Rank: Administration

Joined: 5/14/2008(UTC)
Posts: 26,435
Thanx Chris K. That makes sense.
Miss J. Seeing eye companion to the aesthetically blind since 1998.


If reading these posts has been helpful to you, consider helping out the board by purchasing via my AMAZON PORTAL seen at the top of each page.

Sales DIRECTLY from here help defray costs of this board. (Works for US residents only.)
Offline Zoey  
#20 Posted : Monday, March 19, 2018 1:55:39 PM(UTC)
Rank: Advanced Member

Joined: 12/5/2008(UTC)
Posts: 1,560
Yes, Thanks Chris K for such a detailed and thoughtful answer. When you first posted it I read it and I meant to thank you but until I just saw Miss J’s post, I realized I did not thank you.

Originally Posted by: MissJ Go to Quoted Post
Thanx Chris K. That makes sense.


Offline Sylvan  
#21 Posted : Wednesday, March 21, 2018 1:33:43 PM(UTC)
Rank: Member

Joined: 10/20/2013(UTC)
Posts: 319
Out of curiosity, if the retinoid isn't causing flaking, is it perhaps too weak for your skin? I remember when using Tretinoin 0.5 it would always cause flaking by day 2 or 3, but I used it more frequently (probably too much so), than the one I am using now.
Users browsing this topic
Guest
Previous Topic Next Topic
2 Pages<12
You cannot post new topics in this forum.
You cannot reply to topics in this forum.
You cannot delete your posts in this forum.
You cannot edit your posts in this forum.
You cannot create polls in this forum.
You cannot vote in polls in this forum.